MAUDE Adverse Event Report: MASIMO - 40 PARKER RED DCI-DC3; OXIMETER

MASIMO - 40 PARKER RED DCI-DC3; OXIMETER
Model Number 2053
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
It was reported that the customer uses "cardiosat 100" simulator.The customer states that when they set the simulator to 98% spo2 and 60 bpm.At this setting the sensor reads 92% spo2 and 60 bpm.No consequences or impact to patient.

Brand Name
RED DCI-DC3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6356605
Report Number2031172-2017-00248
Device Sequence Number984312
Product Code DQA
UDI-Device Identifier00843997001236
UDI-Public(01)00843997001236(11)161201(10)K16NSD
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2053
Device Catalogue Number2053
Device Lot NumberK16NSD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2017
Initial Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1